Differential and Integral Equations

Relaxed exact controllability and asymptotic limit for thin shells

G. Geymonat and V. Valente

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper deals with a singular perturbation problem related to the relaxed exact controllability of a thin shell and its membrane approximation. We point out the subspaces in which we can construct control functions and which allow us to look at the asymptotic limit. Since the problem depends on the geometry of the shell and the selected boundary control action, specific results for elastic hemispherical shells are given.

Article information

Source
Differential Integral Equations, Volume 14, Number 10 (2001), 1267-1280.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123101

Mathematical Reviews number (MathSciNet)
MR1852462

Zentralblatt MATH identifier
1018.93004

Subjects
Primary: 93B05: Controllability
Secondary: 35B25: Singular perturbations 35B37 74K25: Shells 74M05: Control, switches and devices ("smart materials") [See also 93Cxx]

Citation

Geymonat, G.; Valente, V. Relaxed exact controllability and asymptotic limit for thin shells. Differential Integral Equations 14 (2001), no. 10, 1267--1280. https://projecteuclid.org/euclid.die/1356123101


Export citation